Flood, Hamilton
- When
- June 12, 12:00 AM EST to June 13, 10:37 AM EST
- Where
- Hamilton forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 40.073, -86.052 (the zone’s center; the record gives no point)
Rains from the 11th caused the White River in Central Indiana to rise sharply and exceed flood stage slightly from Anderson to Spencer.Location: Flood Stage: Crest: Date of Crest:Anderson 10.0 10.8 June 12Noblesville 14.0 14.5 June 12Nora 11.0 12.0 June 12Centerton 12.0 13.2 June 14
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS IND wrote it up.
Rains from the 11th caused the White River in Central Indiana to rise sharply and exceed flood stage slightly from Anderson to Spencer.Location: Flood Stage: Crest: Date of Crest:Anderson 10.0 10.8 June 12Noblesville 14.0 14.5 June 12Nora 11.0 12.0 June 12Centerton 12.0 13.2 June 14
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jun 11, 2:30 PM EST, 9 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 230 PM EST FRI JUN 11 2004 .DISCUSSION... MAIN FORECAST PROBLEM IS THE CHANCE AND AMOUNT OF RAIN TONIGHT. STATIONARY FRONT EXTENDS ACROSS NORTHERN INDIANA AND CENTRAL OHIO THIS AFTERNOON. FRONT HAS BEEN THERE SINCE YESTERDAY AND WILL NOT MOVE OUT OF THE AREA UNTIL TUESDAY. DEW POINTS RUNNING IN LOWER 70S. WE WERE SLIGHTLY CAPPED THIS AFTERNOON WHICH HELP TO HOLD DOWN THE THUNDERSTORMS. WILL CONTINUE A CHANCE OF THUNDERSTORMS DUE TO HIGH HUMIDITIES AND PROJECTED LIS NEAR -7. ANOTHER DISTURBANCE MOVES ALONG THE FRONT TONIGHT. THIS WILL BRING RAIN BACK INTO THE AREA FROM THE NW. LAST NIGHT AREA FROM AROUND LAF TO OKK RECEIVED 2 TO NEAR 7 INCHES OF RAIN. NGM AND GFS ARE SIMILAR TO HPC WITH AMOUNTS AND LOCATION OF RAIN. THEY ALL BRING IN 1 TO 1.5 INCHES OVERNIGHT MAINLY IN THE N...CENTRAL AND EAST CENTRAL AREAS. SINCE AREA HAS HAD LITTLE TIME TO RECOVER FROM HEAVY RAINS OVERNIGHT AND IN THE EAST LASTING INTO EARLY AFTERNOON ISSUED A FLOOD WATCH FOR NORTHERN THIRD OF CWA. WILL CONTINUE HIGH POPS OVER AREA SATURDAY MORNING UNTIL THIS DISTURBANCE MOVES THROUGH. WITH THE FRONT REMAINING IN AREA ALONG WITH HIGH RH WILL CONTINUE CHC POPS AFTER THAT. TEMPS SHOULD NOT CHANGE MUCH FROM PAST DAYS WITH HIGHS IN 80S AND LOWS UPPER 60S TO LOWER 70S. WITH FRONT REMANING IN AREA WILL CONTINUE CHC POPS SATURDAY NIGHT AND SUNDAY. && .IND WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH TONIGHT NORTHERN THIRD CWA. && HAINES
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 840 PM EST FRI JUN 11 2004 INZ021-028>031-035>043-049-121100- BOONE-CARROLL-CLINTON-DELAWARE-FOUNTAIN-HAMILTON-HENRY-HOWARD- MADISON-MONTGOMERY-RANDOLPH-TIPPECANOE-TIPTON-VERMILLION-WARREN- 840 PM EST FRI JUN 11 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT A FLOOD WATCH IS IN EFFECT. HEAVY RAINFALL MAY DEVELOP AND AGGRAVATE EXISTING FLOODING...MAINLY LATE TONIGHT. A FLOOD WARNING IS IN EFFECT ALONG THE WABASH RIVER. SEVERE THUNDERSTORMS MAY DEVELOP LATE TONIGHT. DAMAGING WINDS WILL BE THE MAIN THREAT...BUT AN ISOLATED TORNADO SHOULD NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY FLOODING WILL CONTINUE ALONG THE WABASH RIVER. THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH TUESDAY. SEVERE STORMS WILL BE POSSIBLE SUNDAY...MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATE TONIGHT FOR FLOODING AND SEVERE STORMS. INZ044>048-051>057-060>065-067>072-121100- BARTHOLOMEW-BROWN-CLAY-DAVIESS-DECATUR-GREENE-HANCOCK-HENDRICKS- JACKSON-JENNINGS-JOHNSON-KNOX-LAWRENCE-MARION-MARTIN-MONROE-MORGAN- OWEN-PARKE-PUTNAM-RUSH-SHELBY-SULLIVAN-VIGO- 840 PM EST FRI JUN 11 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT FLOODING WILL OCCUR ALONG PARTS OF THE WABASH...WHITE AND EAST FORK OF THE WHITE RIVER. SEVERE THUNDERSTORMS MAY DEVELOP LATE TONIGHT. DAMAGING WINDS WILL BE THE MAIN THREAT...BUT AN ISOLATED TORNADO SHOULD NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY FLOODING WILL CONTINUE ALONG PARTS OF THE WABASH...WHITE AND EAST FORK OF THE WHITE RIVERS. THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH TUESDAY. SEVERE STORMS WILL BE POSSIBLE SUNDAY...MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATE TONIGHT FOR SEVERE STORMS.
The national radar mosaic for the moment the first event began.
5 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2004Every state in 2004This day in weather historyWarnings in Indiana, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407245, 5407246, 5407244, 5407306, 5407307.